# SDR AALA20091009TUL03

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP PAD FITTING AT FORWARD END OF NUMBER 2 BEAM CRACKED.  REMOVED STOP PAD FITTING NUMBER 2 AND INSTALLED NEW FITTING PER ESO80174.
